MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD LUER-LOK; SYRINGE 3ML LL W/NDL 25X1-1/2 RB

BECTON, DICKINSON AND COMPANY BD LUER-LOK; SYRINGE 3ML LL W/NDL 25X1-1/2 RB
Model Number 309582
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that can contain the device from the manufacturer identified in section d.The item ref # and lot # reported and identified in section d have been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.We have notified (b)(6) and (b)(6) for awareness.
 
Event or Problem Description
The needle popped off the bd plastipak 3ml syringe while instilling the diluent into the covid vial, causing the diluent to squirt out onto the counter.This occurred twice.

Brand Name
BD LUER-LOK
Common Device Name
SYRINGE 3ML LL W/NDL 25X1-1/2 RB
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr
franklin lakes NJ 07417
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key16501236
Report Number3017368639-2023-00002
Device Sequence Number20375578
Product Code FMF
UDI-Device Identifier00382903095827
UDI-Public00382903095827
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number309582
Device Catalogue Number309582
Device Lot Number0351036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown